# SDR ASAA2018121207485

- Difficulty date: December 10, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 18,510 hours, 6,026 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: 38884492
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT ATTENDANT REPORTS LOUD BANGING IN AFT GALLEY DOOR DURING S.E. TAXI WITH APU RUNNING. GROUNDED - YES. VERIFIED LOUD BANGING SOUND COMING FROM APU WHEN HIGHER BLEED AIR IS REQUIRED (HIGHER THAN 20 PSI). NO DEFECTS IN TAIL PIPE. REPLACED APU ENGINE WIRE HARNESS REF B737-900 AMM 49-11-01. OPS TEST GOOD. LEAK CHECK GOOD.
